# SDR FDEA202403010225

- Difficulty date: March 1, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 35,851 hours, 20,052 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Feel Unit
- Part number: UNKNOWN
- Condition: Faulted
- Location: Elevators
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

ON LANDING AIRCRAFT ELEVATOR CONTROLS ARE VERY  HEAVY TO PULL AFT. CONTROL WILL NOT RETURN TO  NEUTRAL POSITION WITHOUT PUSHING IT INTO PLACE ON  GROUND.     INSTALLED PUSH-PULL TOOL ON PILOT'S YOKE AND  CHECKED ELEVATOR OPS LOAD PER A300-600 AMM  27-33-00-05 PARA.4.  FOUND FWD & AFT LOAD HIGH.  CHECKED ELEVATOR LOAD PER TSM 27-31-00 F.101;  AT  BLOCK 8 WITH ONLY FEEL UNIT CONNECTED, FOUND LOAD  REDUCED BUT STILL HIGH.  TSM RECOMMENDS REPLACE ARTIFICIAL FEEL UNIT.  AMM: 27-33-11-04  REMOVED ONLY,  ARTIFICIAL FEEL UNIT (274511).  AMM 27-33-11-04.  UP TO AND INCLUDING  STEP 3.B. (3)(G).   DUST  COVER AND COVER FRAME ABOVE ARTIFICIAL FEEL UNIT HAS  BEEN REMOVED TO  FACILITATE REMOVAL OF UNIT.
